I am a 34 year old male in good health with a great diet, workout 4 days a week, and am overall a happy person.
Exactly 4 weeks ago I noticed a dip in my erection quality. They were not as frequent and when I am with my current love interest, and they would not be nearly as hard. Prior to meeting this amazing woman in early December, 2011, I could get hard and masturbate up to 3 times a day easily. I always got hard at the site of porn, (which honestly, I did look at when masturbating). , I have also looked at more porn in the last 3 years as I've been overseas and traveled quite a bit. In those 3 years, however, I've been with a number of women, and this only happened ONCE before, about a year ago.
I am about to make a big move overseas, so I am wondering if this is due to overall stress/anxiety. I have NEVER had a problem like this before, so it is quite worrisome, and I wonder if it is just performance anxiety mixed with general "big move" anxiety
I decided to visit a urologist here in Australia and he suggested I get some blood tests done and here are the results:
-Little to no morning wood (very weak morning erections, if any)
-Sudden difficulty getting aroused by sex or porn
-Sudden erection quality loss, less rigid/hard
-Difficulty maintaining an erection during sex
-Thin, watery ejaculation, that appears clear and dribbles rather than shoots
-Weak urine stream, past history of enlarged prostate
-Low side of normal Testosterone range according to test
-***TSH is below normal - my urologist says I need to get a follow up and that this could indicate hyperthyroidism
I have NEVER had an experience like this where my erections were weak and my libido seems disconnected from my brain. I think about sex, but my penis is not feeling "connected" to the thoughts. Until a month ago, I was always able to look at women at my gym and get thoughts of sex, but something has suddenly changed.
Any thoughts or ideas? Also, I am beginning to worry about my low TSH scores and if that means I have hyperthyroidism.
Many thanks in advance for your help!
P.S. The urologist I saw today with the results could not have been more of a detached jerk. I could tell he just wanted me out of his office so he could tend to more sick patience, which, I can slightly understand, being a 35 year old in good shape. He offered no advice or thoughts and just gave me a prescription for Levitra. He says it should "all come back."
If you are under 40, and not on specific medications and don't have a serious medical condition, the causes of your copulatory ED are almost certainly anxiety or porn—or a combination of the two. Here's a simple comparison test to check for porn-induced ED:
1. Masturbate to your favorite porn.
2. Try to masturbate using no porn and no fantasy - only sensations. Masturbate with same speed and pressure as you would during intercourse.
Compare one and two. How erect was your penis? How long did it take you to reach orgasm? What was your level of excitement? A healthy young man should have no trouble attaining a full erection and masturbating to orgasm without porn or fantasy.
1. If you have a strong erection on #1, but problems on #2, then you have porn-induced ED.
2. If #2 is strong and solid, but you have trouble with a real partner, then you have anxiety induced ED
3. If you have problems during both 1 & 2, you may have severe porn-induced ED, or an organic problem. When in doubt, see a good urologist.
The following 2 links are to Medhelp threads on porn-induced ED.
On GOOGLE VIDEO find “Erectile Dysfunction And Porn” - watch the video series.
Here’s a Psychology Today article on it
Porn-Induced Sexual Dysfunction Is A Growing Problem
RESEARCH FROM ITALY-
SCIENTISTS: TOO MUCH INTERNET PORN MAY CAUSE IMPOTENCE (2011)
It may not make you go blind, but Italian scientists have identified a worrying side-effect of watching too much pornography.
Researchers said Thursday that young men who indulge in "excessive consumption" of Internet porn gradually become immune to explicit images, the ANSA news agency reported.
Over time, this can lead to a loss of libido, impotence and a notion of sex that is totally divorced from real-life relations.
"It starts with lower reactions to porn sites, then there is a general drop in libido and in the end it becomes impossible to get an erection," said Carlo Foresta, head of the Italian Society of Andrology and Sexual Medicine (SIAM).
His team drew their conclusions from a survey of 28,000 Italian men which revealed that many became hooked on porn as early as 14, exhibiting symptoms of so-called "sexual anorexia" by the time they reached their mid-twenties.
There was some good news, however, as the condition was not necessarily permanent. "With proper assistance recovery is possible within a few months," Foresta said.
Other data presented at the SIAM'S annual conference in Rome suggested that Germans are the biggest consumers of online porn in Europe, with 34.5 percent of internet users logging on to watch smut.
France ranked second (33.6 percent), ahead of Spain (32.4 percent) and Italy (28.9 percent)
I am wondering more if my condition is due to possible Hyperthyroidism and stress. I've looked at porn off and on for the last few years, but not do a degree where I had this problem. I've had roughly 20 partners in the last 3 years, and this was NEVER a problem with any of them.
I am going to take your advice and see, however. No porn for 60 days. I've already stopped watching it since meeting this great woman, and we have been having a LOT of sex.
Again, I am more concerned that this is due to Hyperthyroidism.
Thanks again, and I would like to hear from anyone else with similar experiences.
I'm 36 and never had any ED before and had a fairly high sex drive.
Two months ago, I noticed a severe drop in my semen volume, but no ED at all and no drop in sex drive, so it didn't bother me.
2 weeks ago, I started having soft erections, no more morning erections and a sudden and severe drop in the sex drive that started overnight!
Went to an urologist, and asked for a spergogram to see what is going on. I'll get results next week, but doctors suspects that low semen volume caused me stress that led to ED.
I hope I can get my sex drive back.
3 years ago, was infected with genital herpes, suffered for a year then started suppressive therapywhich was very effective. During this time, went through depressrion, but my libido was perfectly working.
Three months ago, just before the semen volume decrease, I had jock itch in my thioghs, I first thought it was herpes, but dermatologist said it was jock itch and prescribed medication which is effective. Yes,I stressed because of this jock itch, but not that badly, I was way more stressed/depressed when I got herpes with non stop outbreaks.
my name is julie selzer, Epilepsy is associated with sensory disturbance, loss of consciousness, convulsions, Infact is one of the worst illness someone could ever experience, it comes when you least expect it. My Brother was a victim of this, we have carried him to so many places before we met a Doctor called Lawson, who gave him a medication which he took for 4 weeks and now the problem is gone. If you are having epilepsy contact him with this email: dr.***@**** or call him +2348073689106, he has permanent cure to it.
I've got a similar problem and I'm 27, and fit. I lost my libido about a year ago and very rarely get spontaneous erections anymore. When I do, they're not strong. What you said about your brain feeling disconnected from your penis is exactly how I feel. Urologist says it's all in my head and that it will resolve itself, but I really don't know. Have you had any improvements yet?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.